MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Catalog Number 827011
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), during post operative check patient experienced loss or failure of implant to integrate and the implant was loose.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated for report submission date and to report device evaluation results.Updated for follow-up report submitter, for awareness date and for report type and follow-up number.Updated for follow-up type, for device evaluation status and method, result and conclusion codes.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9081331
Report Number3001617766-2019-03712
Device Sequence Number16853442
Product Code DZE
UDI-Device Identifier10841307101567
UDI-Public10841307101567
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Catalogue Number827011
Device Lot Number88446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR